# SDR COMA9710335

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 20885
- Condition: Malfunction
- Location: Lt Mlg Uplock
- Part time: 13,382 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LT MLG DID NOT INDICATE DOWN AND LOCK WHEN GEAR SELECTED DOWN.  CONTROL HANDLE CYCLED AND INDICATION WAS NORMAL.  REPLACED THE LEFT HAND MLG UPLOCK ACTUATOR.
